# SDR 60947

- Difficulty date: April 29, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N162YV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 11,835 hours, 21,796 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: M8182411
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN GEAR INDICATOR C/B POPPED.  NOTIFIED DISPATCH AND DIVERTED TO DUJ.  LANDED WITH 3 GREENS DOWN.  NO FURTHER INCIDENT.  REMOVED, REPLACED AND REPAIRED DAMAGED WIRES, CHECKS GOOD.
